# SDR CA180404020

- Difficulty date: March 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,760 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53171402200
- Condition: Dented
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HMV VISIT WITH WINDSHIELDS REMOVED TO DVI NODES, DAMAGE WAS NOTED ON THE FORWARD CENTER SKIN DOUBLER.  DAMAGE CONSISTED OF 2 DENTS(CENTER AND LT) AT 0.0025 INCHES IN DEPTH AND ALSO THE LT HAD A KINK.  DOUBLER REPLACED.  (TC# 20180404020).
